HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1592
Title: Pseudo volume forms and their applications to holomorphic mappings
Authors: Hu, Pei Chu
Yang, Chung-Chun
Keywords: Holomorphic mappings
Functions of complex variables
Issue Date: 1993
Citation: Proceedings of the Japan Academy. Series A, Mathematical sciences, v. 69, 1993, p. 149-153
Rights: © The Japan Academy. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1592
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
pseudo.pdf435KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.